Residential College | false |
Status | 已發表Published |
Aveiro method in reproducing kernel Hilbert spaces under complete dictionary | |
Mai, Weixiong![]() | |
2017-12 | |
Source Publication | MATHEMATICAL METHODS IN THE APPLIED SCIENCES
![]() |
ISSN | 0170-4214 |
Volume | 40Issue:18Pages:7240-7254 |
Abstract | Aveiro method is a sparse representation method in reproducing kernel Hilbert spaces, which gives orthogonal projections in linear combinations of reproducing kernels over uniqueness sets. It, however, suffers from determination of uniqueness sets in the underlying reproducing kernel Hilbert space. In fact, in general spaces, uniqueness sets are not easy to be identified, let alone the convergence speed aspect with Aveiro method. To avoid those difficulties, we propose an new Aveiro method based on a dictionary and the matching pursuit idea. What we do, in fact, are more: The new Aveiro method will be in relation to the recently proposed, the so-called pre-orthogonal greedy algorithm involving completion of a given dictionary. The new method is called Aveiro method under complete dictionary. The complete dictionary consists of all directional derivatives of the underlying reproducing kernels. We show that, under the boundary vanishing condition bring available for the classical Hardy and Paley-Wiener spaces, the complete dictionary enables an efficient expansion of any given element in the Hilbert space. The proposed method reveals new and advanced aspects in both the Aveiro method and the greedy algorithm. |
Keyword | Aveiro Method Pre-orthogonal Greedy Algorithm Reproducing Kernel |
DOI | 10.1002/mma.4526 |
URL | View the original |
Indexed By | SCIE |
Language | 英語English |
WOS Research Area | Mathematics |
WOS Subject | Mathematics, Applied |
WOS ID | WOS:000419218900069 |
Publisher | WILEY |
The Source to Article | WOS |
Scopus ID | 2-s2.0-85053739718 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | University of Macau |
Corresponding Author | Mai, Weixiong |
Affiliation | Department of Mathematics, University of Macau, Macau, China |
First Author Affilication | University of Macau |
Corresponding Author Affilication | University of Macau |
Recommended Citation GB/T 7714 | Mai, Weixiong,Qian, Tao. Aveiro method in reproducing kernel Hilbert spaces under complete dictionary[J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 40(18), 7240-7254. |
APA | Mai, Weixiong., & Qian, Tao (2017). Aveiro method in reproducing kernel Hilbert spaces under complete dictionary. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 40(18), 7240-7254. |
MLA | Mai, Weixiong,et al."Aveiro method in reproducing kernel Hilbert spaces under complete dictionary".MATHEMATICAL METHODS IN THE APPLIED SCIENCES 40.18(2017):7240-7254. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment